Simple non-perturbative solution for MHD viscous flow due to a shrinking sheet

N. F M Noor, S. Awang Kechil, Ishak Hashim

Research output: Contribution to journalArticle

72 Citations (Scopus)

Abstract

The magnetohydrodynamic (MHD) viscous flow due to a shrinking sheet is examined analytically. The series solution is obtained using the Adomian decomposition method (ADM) coupled with Padé approximants to handle the condition at infinity. The numerical solutions agree very well with the results by the homotopy analysis method.

Original languageEnglish
Pages (from-to)144-148
Number of pages5
JournalCommunications in Nonlinear Science and Numerical Simulation
Volume15
Issue number2
DOIs
Publication statusPublished - Feb 2010

Fingerprint

Magnetohydrodynamic Flow
Homotopy Analysis Method
Adomian Decomposition Method
Series Solution
Viscous flow
Shrinking
Viscous Flow
Magnetohydrodynamics
Infinity
Numerical Solution
Decomposition

Keywords

  • Adomian method
  • Boundary layer
  • MHD
  • Padé approximants

ASJC Scopus subject areas

  • Modelling and Simulation
  • Numerical Analysis
  • Applied Mathematics

Cite this

Simple non-perturbative solution for MHD viscous flow due to a shrinking sheet. / Noor, N. F M; Awang Kechil, S.; Hashim, Ishak.

In: Communications in Nonlinear Science and Numerical Simulation, Vol. 15, No. 2, 02.2010, p. 144-148.

Research output: Contribution to journalArticle

@article{038f5187e35c4307b22718679631d360,
title = "Simple non-perturbative solution for MHD viscous flow due to a shrinking sheet",
abstract = "The magnetohydrodynamic (MHD) viscous flow due to a shrinking sheet is examined analytically. The series solution is obtained using the Adomian decomposition method (ADM) coupled with Pad{\'e} approximants to handle the condition at infinity. The numerical solutions agree very well with the results by the homotopy analysis method.",
keywords = "Adomian method, Boundary layer, MHD, Pad{\'e} approximants",
author = "Noor, {N. F M} and {Awang Kechil}, S. and Ishak Hashim",
year = "2010",
month = "2",
doi = "10.1016/j.cnsns.2009.03.034",
language = "English",
volume = "15",
pages = "144--148",
journal = "Communications in Nonlinear Science and Numerical Simulation",
issn = "1007-5704",
publisher = "Elsevier",
number = "2",

}

TY - JOUR

T1 - Simple non-perturbative solution for MHD viscous flow due to a shrinking sheet

AU - Noor, N. F M

AU - Awang Kechil, S.

AU - Hashim, Ishak

PY - 2010/2

Y1 - 2010/2

N2 - The magnetohydrodynamic (MHD) viscous flow due to a shrinking sheet is examined analytically. The series solution is obtained using the Adomian decomposition method (ADM) coupled with Padé approximants to handle the condition at infinity. The numerical solutions agree very well with the results by the homotopy analysis method.

AB - The magnetohydrodynamic (MHD) viscous flow due to a shrinking sheet is examined analytically. The series solution is obtained using the Adomian decomposition method (ADM) coupled with Padé approximants to handle the condition at infinity. The numerical solutions agree very well with the results by the homotopy analysis method.

KW - Adomian method

KW - Boundary layer

KW - MHD

KW - Padé approximants

UR - http://www.scopus.com/inward/record.url?scp=69049095985&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=69049095985&partnerID=8YFLogxK

U2 - 10.1016/j.cnsns.2009.03.034

DO - 10.1016/j.cnsns.2009.03.034

M3 - Article

VL - 15

SP - 144

EP - 148

JO - Communications in Nonlinear Science and Numerical Simulation

JF - Communications in Nonlinear Science and Numerical Simulation

SN - 1007-5704

IS - 2

ER -